Non-Aspirin - 616 - Huge Savings! Save up to 19%
Huge Savings! Up to 19% off on Non-Aspirin at Change Your Mind Body Health. Top brands include TheraLIfe Neck and Shoulder, UONQD, Little Remedies, Sunmark, McKesson, Mapap®, SDA LABORATORIES, Motrin, TheraLife Back and Leg, HeadOn, Equate, ARTREX, Aleve, Goody's, Advil, & Excedrin. Hurry! Limited time offers. Offers valid only while supplies last.
TheraLife Neck and Shoulder Pain Relief Capsules (2 bottles)
By TheraLIfe Neck and Shoulder
4.4 out of 5 stars with 249 reviews
The all natural effective formula specifically targeted to relief neck and shoulder pain due to computer over use, sports injuries, fibromyalgia and more. The alternative to powerful pain killer drugs - no side effects to kidney, liver damage.All nat...
sunmark - Pain Relief - 650 mg Strength - Caplet - 100 per Bottle - McK
mpn: 19342700, ean: 0680132861726,
4.0 out of 5 stars with 134 reviews
Pain Relief sunmark® 650 mg Strength Caplet 100 per Bottle Features and Benefits sunmark® Arthritis Pain Relief Tablets 650 mg Temporarily relieves minor aches and pains due to: arthritis; the common cold; headache; toothache; muscular aches; back...
McKesson - Pain Relief - 200 mg Strength - Tablet - 100 per Bottle - McK
mpn: 70062700, ean: 0680132876737,
4.3 out of 5 stars with 97 reviews
Pain Relief McKesson 200 mg Strength Tablet 100 per Bottle Features and Benefits McKesson Ibuprofen Tablets 200 mg Each Advanced Formula Pain Reliever / Fever Reducer Compares to the active ingredient in Advil® tablets. Not Made With Natural Rubber...
Mapap - Pain Relief - 500 mg Strength - Gelcap - 100 per Bottle-McK
mpn: 73412700, ean: 0680132894731,
4.4 out of 5 stars with 184 reviews
Pain Relief Mapap® 500 mg Strength Gelcap 100 per Bottle Features and Benefits Active Ingredients: Acetaminophen Product Specifications McKesson #: 73412700Manufacturer #: 1734136Brand: Mapap®Manufacturer: Major PharmaceuticalsActive Ingredients:...
SDA Laboratories Ibuprofen Tablets, Brown, 200mg, 1000 Count
4.7 out of 5 stars with 283 reviews
Ibuprofen is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis.Compare to Advil. Ibuprofen is a no steroidal anti-inflammatory drug (NSAID). Works by blocking your body's producti...
Motrin IB Pain Reliever/Fever Reducer Liquid Gels 20 ea (Pack of 4)
mpn: PPAX1420790, ean: 0300450409201,
4.3 out of 5 stars with 77 reviews
Motrin IB Liquid Gels contain ibuprofen, a pain reliever/fever reducer. Uses: Temporarily relieves minor aches and pains due to: headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily red...
TheraLife Back and Leg Pain Relief Capsules (2 bottles)
By TheraLife Back and Leg
4.1 out of 5 stars with 230 reviews
An all natural effective formula targeted to relief pain from back and leg muscles with lasting results. Contains strong anti-inflammatories, muscle relaxants to allow healing. No drug sides effects. Especially good for fibromyalgia, back and leg mus...
Childrens Ibuprofen Bubble Gum 4 oz
You Save: 12%
mpn: 1, ean: 0681131699686,
4.1 out of 5 stars with 27 reviews
children ibuprofenequate bubble gum flavor 4 oz. children ibuprofen. ...
Artrex Topical Cream, 2 Ounce (60g)
You Save: 4%
mpn: ARTXC60, ean: 0863897000016,
4.7 out of 5 stars with 64 reviews
Artery cream is a combination of 8 natural essential oils in a cream base approved by the used as an over-the-counter topical pain reliever. It brings rapid relief and consistent long term effects to bone, joint, muscle aches and inflammation. Artery...
Aleve Aleve PM, 80 ct
You Save: 11%
mpn: BY-297, ean: 0885721257540,
4.2 out of 5 stars with 195 reviews
Aleve PM Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 CountTwo Aleve PM caplets help you fall asleep for a good night's rest and wake up with less pain. Also available with Easy Open and Soft Grip Caps. For oc...
Goody's Headache Shots Temporarily Relieves Minor Aches and Pains, Berry, 9 Count
You Save: 2%
4.4 out of 5 stars with 91 reviews
Goody's Headache Relief Shot is Goody's newest form of headache relief. Its fast liquid action and long-lasting relief will help you fight your headaches. Temporarily relieves minor aches and pains due to: Headaches Sore throat Minor arthritis pain M...
Excedrin Migraine 1 Pack of 600 Coated Caplets
You Save: 19%
4.4 out of 5 stars with 298 reviews
The #1 Neurologist Recommended OTC and first non-prescription medicine approved by the FDA to treat all the symptoms of a migraine. Active Ingredients: Acetaminophen 250 mg (Purpose: pain reliever), Aspirin 250 mg (Purpose: pain reliever), Caffeine 6...
Browse Our Catalog